Title: The support of the equilibrium measure in the presence of a monomial external field on [-1,1]
Authors: Damelin, SB ×
Kuijlaars, Arno #
Issue Date: 1999
Series Title: Transactions of the American Mathematical Society vol:351 issue:11 pages:4561-4584
Abstract: The support of the equilibrium measure associated with an external field of the form Q(x) = -cx^(2(m + 1)), x is an element of [ 1; 1], with c > 0 and m a positive integer is investigated. It is shown that the support consists of at most two intervals. This resolves a question of Deift, Kriecherbauer and McLaughlin.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science